# SDR DXTA2011121204820

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 3,452 hours, 2,443 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 7,426 hours, 5,221 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307080035
- Part serial: 16098
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,426 hours, 5,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, AT APPROX 600-1000 FT AGL, NR 1 ENGINE COMPUTER LIGHT ILLUMINATED ASSOCIATED WITH A NOTICABLE YAW OF THE ACFT. ABNORMAL CHECKLIST ITEMS COMPLETED AND ENGINE COMPUTER SET TO OVERSPEED PROT.  NO ENGINE EXCEEDANCES NOTED AND ENGINE OPS CONTINUED IN NORMAL RANGES FOR THE REMAINDER OF FLIGHT BACK.  R & R LT ENGINE FCU & COMPLIED WITH ADJUSTMENT AND TESTS IAW LMM TFE731-5BR 73-20-01 AND 72-00-00.  OPS & LEAK CHECKED GOOD.
